# SDR AALA20110330TUL06

- Difficulty date: March 26, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 82,866 hours, 12,960 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - CREW REPORTED CAPTAINS FORWARD WINDSHIELD SHATTERED.  FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CAPTAINS FORWARD WINDOW AND WINDOW HEAT CONTROL UNIT (MPN 6240664).  SYSTEM GROUND CHECK NORMAL OPERATION.
